MathSciNet Relay Station
MathSciNet bibliographic data
MR2064923 (2005d:93055) 93B36 (93C23 93D25)
Partington, Jonathan R.; Bonnet, Catherine $H\sb \infty$ and BIBO stabilization of delay systems of neutral type. Systems Control Lett. 52 (2004), no. 3-4, 283–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement